Dávid Szeszlér
Dávid Szeszlér
Verified email at cs.bme.hu
Title
Cited by
Cited by
Year
Designing robust network topologies for wireless sensor networks in adversarial environments
A Laszka, L Buttyán, D Szeszlér
Pervasive and Mobile Computing 9 (4), 546-563, 2013
192013
Game-theoretic robustness of many-to-one networks
A Laszka, D Szeszlér, L Buttyán
International Conference on Game Theory for Networks, 88-98, 2012
162012
Linear loss function for the network blocking game: An efficient model for measuring network robustness and link criticality
A Laszka, D Szeszlér, L Buttyán
International Conference on Decision and Game Theory for Security, 152-170, 2012
152012
Routing vertex disjoint Steiner-trees in a cubic grid and connections to VLSI
A Recski, D Szeszlér
Discrete applied mathematics 155 (1), 44-52, 2007
132007
Security games on matroids
D Szeszlér
Mathematical Programming 161 (1-2), 347-364, 2017
112017
Switchbox routing in the multilayer Manhattan model
D Szeszlér
Ann. Univ. Sci. Budapest Eötvös Sect. Math 40, 155-164, 1997
111997
Optimal selection of sink nodes in wireless sensor networks in adversarial environments
A Lászka, L Buttyán, D Szeszlér
2011 IEEE International Symposium on a World of Wireless, Mobile and …, 2011
102011
Combinatorial algorithms in VLSI routing
D Szeszlér
Budapesti Műszaki és Gazdaságtudományi Egyetem, 2005
92005
3—Dimensional Single Active Layer Routing
A Recski, D Szeszlér
Japanese Conference on Discrete and Computational Geometry, 318-329, 2000
82000
Improving size-bounds for subcases of square-shaped switchbox routing
A Recski, G Salamon, D Szeszlér
Periodica Polytechnica Electrical Engineering (Archives) 48 (1-2), 55-60, 2004
62004
Hide and seek in digital communication: the steganography game
A Laszka, D Szeszlér
52015
On a generalization of Chvátal's condition giving new hamiltonian degree sequences
L Stacho, D Szeszlér
Discrete mathematics 292 (1-3), 159-165, 2005
52005
A New Algorithm for 2-layer, Manhattan Channel Routing
D Szeszlér
Proc. 3rd Hungarian-Japanese Symposium on Discrete Mathematics and Its …, 2003
42003
The Evolution of an Idea—Gallai’s Algorithm
A Recski, D Szeszlér
More Sets, Graphs and Numbers, 317-328, 2006
32006
3-dimensional channel routing
A Reiss, D Szeszlér
32005
Hitting a path: a generalization of weighted connectivity via game theory
D Szeszlér
Journal of Combinatorial Optimization 38 (1), 72-85, 2019
22019
Optimality of the Greedy Algorithm in Greedoids
D Szeszlér
22019
Measuring graph robustness via game theory
D Szeszlér
[sn], 2017
22017
A Minimum Cost Source Location Problem for Wireless Sensor Networks
L Buttyán, A Laszka, D Szeszlér
BME, 2013
12013
New polyhedral and algorithmic results on greedoids
D Szeszlér
Mathematical Programming 185 (1), 275-296, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20